# SDR MASA200600329

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,432 hours, 5,619 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0330
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,452 hours, 5,635 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6443 SAT - SPOILER/STAB, RUDDER LIMIT AND PITCH FEEL FAULTS.  MAINTENANCE REMOVED AND REPLACED NR 2 SFECU.
